Quitting Oxycodone with Loperamide- My story begins... - Part 4

By Jungledog · Oct 24, 2014 · ·
  1. Thanks to you both for your feedback. I think perhaps I wasn't totally clear. For MANY months I have been using loperamide to maintain when I run out of meds (oxy & mscontin). I did try to just use kratom but it does not hold me without fairly severe withdrawal symptoms. I must work and I do not have even 10 days right now to take off. Going back to my meds to wean doesn't work because I have ZERO self control with them and because there aren't enough pills to taper with anyhow! I pretty much know I am in a bad place. The withdrawals I feel are simply opiate withdrawals from a combo or both oxy and loperamide at this point, I think.

    I have toyed with the idea of taking the kratom to reduce the loperamide dose more quickly and perhaps this is what I should do. I just didn't want to end up taking both regularly, understand? I only use plain kratom. I do not want to get into extracts.

    What I am doing the past few days is trying to extend the time between doses (as I said previously). Last night I went almost 16 hours. I also was planning to try to drop faster (more pills each day) if at all possible. I will probably reduce the evening pills quicker. I was taking more loperamide at one point. 100mg is where I found a balance of sanity. Tonight I will cut the dose in half (take 11 pills) and see what happens.

    Again, thanks for your input and concern. There is no easy way out of this though. I just want A way out that will allow me to work and not result in me losing my livelihood. I really do not want to go the Suboxone route...mostly because it could mean I would lose my job. Taking opiates for chronic pain is OK. Taking Suboxone or methadone for addiction is not, unfortunately.

    Roaddog, thanks for finding my thread and for offering support no matter what I choose. Ianzombie, thanks for your input as well.

    Jdog

Comments

  1. Roaddoggy
    Ianzombie, long time no see. Hope life is treating you well. I'm having my ups and downs. I have been tapering off Valium. Could always use your knowledge and guidance. Here is a link https://www.drugs-forum.com/forum/showthread.php?t=251924

    Jungledog. I see. You have already been on them, and have already formed a dependency on them? Is this correct? If so, that most certainly makes a difference. I believe what Ianzombie was getting at, is, you don't want to be on Loperamide any longer than you have too. It will get a grip on you in a matter of days. None of us wants to see you suffer, but I would drop to the lowest dose I could. There's lots of health problems that can come with mega dosing off loperamide.

    But if its a loperamide addiction you must deal with, then so be it. I was addicted, and I beat it. But straight up, it was a fight for my life, kind of experience, that seemed to never end. Not trying to scare you, but you already have a good idea of what's to come, If you read my entire thread.

    Well first thing for me is comfort drugs. Things I can take, that will help with the withdrawals, but not hinder your recovery, or add a new addiction to the mix. I would also think about taking daily vitamins, also excursive helps a lot, but is hard to motivate myself to do it. That's what symptom, I had the worst. Lack of motivation. Anyway, we are here. Wishing you the best. Much Love. Roaddoggy....
To make a comment simply sign up and become a member!